How do I cut provigil from 800mg. per day to 0. I feel I am taking too much and would like to stop?
- 8 Feb 2010 by magicfrog
- 25 June 2010
- provigil, addiction
I have been on the drug about 4 years and should never have been started on it since i had a background of addiction 40 years prior. Can someone please tell me how to go about cutting it. When I cut it now at 50mg. every two weeks, i get depressed and tired. Do I just have to bite the bullet or is there an easier way.
Well It has been a long time since you posted this and I hope you and your Doctor have come to terms with what you need for your Present medical condition. I had a 25 year bout with addiction and now after stopping abusing various substances does it matter that I am in excruciating pain. Should a Doctor with hold meds that would alleviate my suffering cause i used to abuse? From my point of veiw H--- NO! I did say excruciating. I cant get out of bed if I dont take pain relievers, And my symptoms are permanent. I may injure myself more with pain meds cause I may do more than I should thus needind more. I believe in the Doctors that I have to help me Now. Sometimes just the muscle spasms are so bad that I would just lie on the floor and writhe in pain untill they let up.Now I know that Pushing myself too much to try to lead just a normal life may be too much. For me a normal life now is to try to not move too much and not aggravate the spasms My Doctor
witnesed me having one in his office. He imediatly gave me various injections to stop them but the injections involved him holding firmly the muscle and he started in the leg, left side, but by the time he got to my back could not hold on to the muscle enough to do the injections. Regardless the spasms receded like they usually do. Regarding stopping a particular medication I can't say enough that you have to tell your Doctor what you want. It must not be based on what you did 40 years ago. You are not the same person and have some medical condition otherwise the Doctor would not have prescribed that medication for you in the first place. I hope this but do know otherwise... I hope I have not gone on and on too much but just talk to your Doctor just like here. He should recommend a regimine that should let you off that med with the least discomfort, if that is what you need and want and does not make your original symptoms worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 5 answers
Posted 29 Dec 2009 • 1 answer
Posted 22 Apr 2010 • 1 answer
Posted 4 Sep 2011 • 5 answers
Posted 13 May 2013 • 1 answer